Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 17, 20214 counties in Colorado

NWS Pueblo, CO issued this special weather statement at May 17, 2021, 9:43 PM MDT for 4 counties in Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 9:43 PM MDT (03:43 UTC)
Expired
May 17, 2021, 10:30 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 79 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

018 
WWUS85 KPUB 180343
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
943 PM MDT Mon May 17 2021
 
COZ089-093-095>098-180430-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
943 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTERO...NORTHWESTERN
PROWERS...KIOWA...CROWLEY AND NORTHERN BENT COUNTIES UNTIL 1030 PM
MDT...

At 943 PM MDT, Doppler radar was tracking a strong thunderstorm near
McClave, or 15 miles northwest of Lamar, moving west at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar, La Junta, North La Junta, Rocky Ford, Las Animas, Ordway,
Swink, Eads, Manzanola, Wiley, Sugar City, Cheraw, Crowley, Haswell,
Neeoshe Reservoir, Chivington, Blue Lake, Sweetwater Reservoir, Hasty
and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3796 10397 3852 10378 3852 10350 3853 10235
      3787 10237
TIME...MOT...LOC 0343Z 109DEG 38KT 3819 10287 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 17, 9:11 PM MDT, 32 minutes earlier.

Area forecast discussion, May 17, 9:11 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
911 PM MDT Mon May 17 2021

.UPDATE...
Issued at 908 PM MDT Mon May 17 2021

...SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PUEBLO,
HUERFANO, AND LAS ANIMAS COUNTIES. THE WATCH STILL REMAINS IN
EFFECT FOR CROWLEY, OTERO, BENT, PROWERS, AND BACA COUNTIES...
-Steward

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 344 PM MDT Mon May 17 2021

Main Forecast Concerns/Challenges:

1) Continued flash flooding risk for all the burn scars into this
evening.

2) Strong to severe storms will remain possible into the evening,
with the highest risk of storms still appearing to be along and
south of the HWY 50 corridor. An isolated stronger storm can't be
ruled out to the north though, for the Pikes Peak region and Kiowa
county.

3) Increasing chances for snow across the higher terrain through the
period.

Thunderstorms for much of this afternoon have remained tied to the
higher terrain and adjacent locations. Development has remained sub-
severe so far, with only a few stronger storms. However, the
location of his development has been concerning for the flash flood
potential across the burn scars. Think this will continue to be
concerning for the remainder of the afternoon into this evening, as
focus/moist upslope flow persists. While Decker and Hayden Pass
could see some stronger storms with higher rainfall rates, think the
most at risk will continue to be the Junkins and especially the
Spring Burn scar. Strongest development has been focused right in
these areas, and this looks to continue well into the evening. The
overall risk should lower later this evening into the overnight
hours as the main convective activity pushes to the east. As the
upper level system pulls overhead tonight, do think steady light
rain will continue over the burn scars but the rates should not be
enough to produce any flooding at this time.

As noted above, most of the convection has been sub-severe and
mainly tied to the higher terrain. However, have begun to note
development across the far I-25 corridor. Think this is the
beginning of an eastward push of this development, as upper level
system and more vigorous mid level energy lifts across the region.
Surface trough and boundary are evident across far southern CO,
where upper 40s to around 50 degree dewpoint air is located.
Meanwhile, an abundance of sunshine and daytime heating has
occurred, with steepening low level lapse and increasing MLCAPE
values the trend this afternoon. As thunderstorm expands east over
the next couple of hours, think any storm along and south of HWY 50
will quickly become strong to severe. Steep mid level lapse rates
will continue to support large hail, with an axis of higher DCAPE
values situated right along the border supporting damaging winds.
Additionally, the highest shear is analyzed here, with latest RAP
analysis showing values in the 30-35 kt range. Still think there is
a chance for a few weak tornadoes into this evening, as boundary in
place could once again serve as an area of enhanced low level
helicity. RAP analysis is showing a maximized area of 0-3km MLCAPE
and surface vorticity along and east of Walsenburg to Trinidad into
far SE CO. This looks to be a persistent signal into early evening,
and something to keep an eye on for support of tornadic development.

Lastly, upper low moves overhead tonight into Tuesday, and will
support decent chances for widespread precip across southern CO. Did
increase pops and qpf to reflect this thinking, however, may not be
high enough for both. As this system moves overhead, think snow
chances will increase across the higher terrain. Did increase snow
totals but once again, could be on the lower side. Chances for
showers and thunderstorms return on Tuesday, though the severe
threat does not appear to be as high. However, instability and
moisture look to linger and can't rule out isolated strong to severe
storms Tuesday afternoon across the far southern plains.

.LONG TERM...(Tuesday night through Monday)
Issued at 344 PM MDT Mon May 17 2021

Main Forecast Concerns/Challenges

1) Dryline scenario eastern plains Friday through Sunday

Tuesday night through Thursday...The upper low will be located along
the CO/NM border Tue evening, then weaken and gradually lift to the
north-northeast through the day Wed. The next storm system to affect
the region drops south out of the Pacific NW and into northern CA
and NV through Thu. Models indicate that Tue evening there will
still be around 1000 j/kg of CAPE across the far eastern plains, so
convection will probably linger late into the night before tapering
off. On Wed as the low begins to lift, CAPE and shear really drop
off, but feel that there will be sufficient available moisture for
another round of aftn and evening convection, mainly tied to the
higher terrain, and more scattered for the plains. Strong
southwesterly flow aloft settles in across the Four Corners for Thu,
with a rapid warm-up in max temps and just isolated convection
expected. Plan on highs in the mid 60s to mid 70s for most locations
on Wed, then 70s for the high valleys and 80s for the plains on Thu.

Friday through Sunday...Extended models continue to point to a deep
trough setting up over the western third of the US, with the closed
upper low remaining nearly stationary over NV over the weekend. This
will produce deep southerly flow aloft across the state, with a
healthy tap of moisture feeding into CO. The dryline will develop
over the eastern plains near the eastern border, but may actually
pull west back into CO. This will serve as the focus for strong
thunderstorms each aftn and eve. Meanwhile, multiple disturbances
within the flow will help fire isolated to low-end scattered
convection each aftn across the higher terrain and high valleys.
Plan on highs around 70F each day for the high valleys, and in the
70s to around 80F for the eastern plains. This will potentially be
another very busy period of weather for southeast and south central
CO.

Monday...Long range models agree on finally moving the upper low to
the northeast, shifting the flow aloft across the Four Corners to a
more southwest direction. The dryline should kick east as conditions
dry out, with just isolated convection at best forecast. Temps will
climb into the lower 70s for the high valleys, and mid 70s to lower
80s for the plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 344 PM MDT Mon May 17 2021

Active weather will continue across all the sites, as showers and
storms and low ceilings will remain possible. As an upper level
system approaches, expect showers and storms to continue to develop
out ahead of it. Showers with a few thunderstorms have already moved
across ALS and think similar trends are possible going into the
evening. Thunder chances do look to lower for ALS later tonight,
however, do think rain showers will persist for much of the period.
Additionally, this added moisture could support some lowering of
ceilings through the period.

Similar trends expected at COS, however, COS may observe some
stronger thunderstorms into the evening. The highest confidence for
more prevailing and longer in duration thunder is still at PUB,
where stronger storms are expected to occur into early evening. The
strongest storms, possibly severe, are once again expected at PUB.
Thunderstorm activity should diminish later this evening, though the
upper level system will move overhead through the remainder of the
period and likely provide a longer duration of light rain for all
the sites. In this rain, think MVFR ceilings are possible,
especially across COS. Some possibility for IFR ceilings, but
confidence is low at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>075-079-
080.

&&

UPDATE...STEWARD
SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...RODRIGUEZ
Hazardous weather outlook, May 17, 11:58 AM MDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1158 AM MDT Mon May 17 2021

COZ058>089-093>099-181800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1158 AM MDT Mon May 17 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected over the southern
I-25 corridor and the far eastern plains this afternoon into the
evening. Main risks will be 1 to 2 inch hail, 60 to 70 mph winds,
and isolated weak tornados under the strongest storms. Strong,
possibly severe, storms could occur over the mountain valleys and
the northern I-25 corridor.

Flash flooding is possible over the Spring, Junkins, Decker, and
Hayden Pass burn scars, with an emphasis for the Spring burn scar,
as strong thunderstorms develop over the mountains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms will be possible Tuesday across
the plains and the eastern mountains. Hail the size of quarters
and wind gusts to 60 mph will be possible. An isolated tornado
cannot be ruled out.

Heavy rain is likely to occur across the plains and east slopes
of the mountains Tuesday. Burn scar flooding will be possible. In
addition, flash flooding may also occur in urban areas.

On Wednesday, scattered afternoon and evening thunderstorms are
expected. Small hail and gusty winds will be possible.

On Thursday, the dryline is expected to become active. There will be
a chance of severe thunderstorms along the Colorado and Kansas state
line during the afternoon and evening. Large hail, damaging winds
and isolated tornadoes will be possible.

From Friday into the weekend, the potential will exist for an active
weather pattern to occur as a deep trough of low pressure develops
over the Western United States. This trough will have the potential
to bring abundant low level moisture onto the plains. In the
meantime, this trough will bring strong winds throughout the
atmosphere. The combination of the strong winds and abundant low
level moisture will allow for the potential for strong to severe
storm with heavy rain to occur.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across eastern mountains and
the eastern plains.

RODRIGUEZ

In the hours before

Special weather statement, May 17, 8:29 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
829 PM MDT Mon May 17 2021

COZ089-093-097-180315-
Las Animas Vicinity/Bent County CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
829 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHEASTERN
CROWLEY AND WESTERN BENT COUNTIES UNTIL 915 PM MDT...

At 829 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 9 miles south of North La Junta, moving northwest at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Cheraw and Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3773 10323 3772 10354 3804 10396 3822 10331
TIME...MOT...LOC 0229Z 145DEG 24KT 3784 10351

kam
Special weather statement, May 17, 8:41 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
841 PM MDT Mon May 17 2021

COZ097-180300-
Las Animas Vicinity/Bent County CO-
841 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENT COUNTY UNTIL
900 PM MDT...

At 841 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 16 miles east of North La Junta, moving north at 55
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Las Animas, John Martin Reservoir and Fort Lyon.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3789 10324 3789 10326 3822 10332 3817 10290
TIME...MOT...LOC 0241Z 192DEG 49KT 3797 10322

Cohen
Special weather statement, May 17, 9:00 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
900 PM MDT Mon May 17 2021

COZ095>098-180345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
900 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR PROWERS...NORTHEASTERN BACA...
SOUTHERN KIOWA AND NORTHERN BENT COUNTIES UNTIL 945 PM MDT...

At 900 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Manter to near Las
Animas. Movement was north at 30 mph.

Pea size hail and wind gusts of 40 to 45 mph will be possible with
these storms.

Locations impacted include...
Lamar, Las Animas, Holly, Granada, Wiley, Hartman, Neeoshe Reservoir,
McClave, Blue Lake, Bristol, Sweetwater Reservoir, Hasty, Neegronda
Reservoir, Arlington, Queens Reservoir, John Martin Reservoir, Caddoa
and Fort Lyon.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3764 10220 3792 10328 3839 10334 3831 10204
      3765 10204
TIME...MOT...LOC 0256Z 182DEG 26KT 3770 10204 3804 10319

Cohen
Local storm report, May 17, 9:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
919 PM MDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       1 W RYE                 37.92N 104.95W
05/17/2021  M1.59 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

KAM
Local storm report, May 17, 9:31 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
931 PM MDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     FLASH FLOOD      2 WNW BLENDE            38.26N 104.61W
05/17/2021                   PUEBLO             CO   TRAINED SPOTTER

            WATER 3 TO 4 INCHES DEEP ALONG SANTA FE AVE
            BETWEEN CITY CENTER AND ALAN HAMEL.

0845 PM     HEAVY RAIN       1 W RYE                 37.92N 104.95W
05/17/2021  M1.59 INCH       PUEBLO             CO   NWS EMPLOYEE

0304 PM     HAIL             4 SSW HOEHNE            37.23N 104.41W
05/17/2021  M1.50 INCH       LAS ANIMAS         CO   PUBLIC

            RELAYED VIA SOCIAL MEDIA BY BROADCAST MEDIA.

0330 PM     FLASH FLOOD      2 SSW CANON CITY        38.44N 105.24W
05/17/2021                   FREMONT            CO   EMERGENCY MNGR

            FLOODING ALONG MAIN STREET IN CANON CITY.

0702 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
05/17/2021  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

1155 AM     HAIL             6 W WESTCLIFFE          38.12N 105.58W
05/17/2021  M1.00 INCH       CUSTER             CO   PUBLIC

            COCORAHS REPORT.

&&
Special weather statement, May 17, 9:43 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
943 PM MDT Mon May 17 2021

COZ089-093-095>098-180430-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
943 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTERO...NORTHWESTERN
PROWERS...KIOWA...CROWLEY AND NORTHERN BENT COUNTIES UNTIL 1030 PM
MDT...

At 943 PM MDT, Doppler radar was tracking a strong thunderstorm near
McClave, or 15 miles northwest of Lamar, moving west at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar, La Junta, North La Junta, Rocky Ford, Las Animas, Ordway,
Swink, Eads, Manzanola, Wiley, Sugar City, Cheraw, Crowley, Haswell,
Neeoshe Reservoir, Chivington, Blue Lake, Sweetwater Reservoir, Hasty
and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3796 10397 3852 10378 3852 10350 3853 10235
      3787 10237
TIME...MOT...LOC 0343Z 109DEG 38KT 3819 10287

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:11 PM MDTSpecial Weather StatementPUBCrowley, Las Animas, Otero, Pueblo49 min
May 17, 6:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
May 17, 6:20 PM MDTSpecial Weather StatementPUBProwers25 min
May 17, 6:23 PM MDTSpecial Weather StatementPUBTeller37 min
May 17, 6:29 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
May 17, 6:29 PM MDTSpecial Weather StatementPUBBaca61 min
May 17, 6:53 PM MDTSpecial Weather StatementPUBBaca37 min
May 17, 6:56 PM MDTSpecial Weather StatementPUBCrowley, Las Animas, Otero49 min
May 17, 6:57 PM MDTSpecial Weather StatementPUBTeller48 min
May 17, 7:06 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas69 min
May 17, 7:43 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero47 min
May 17, 8:14 PM MDTSpecial Weather StatementPUBBent, Prowers46 min
May 17, 8:29 PM MDTSpecial Weather StatementPUBOtero46 min
May 17, 8:41 PM MDTSpecial Weather StatementPUBBent19 min
May 17, 9:00 PM MDTSpecial Weather StatementPUBBent, Prowers45 min
May 18, 9:06 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more6 hr
May 18, 9:36 AM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
May 18, 12:29 PM MDTSpecial Weather StatementPUBBaca31 min
May 18, 12:46 PM MDTAreal Flood WarningPUBCuster, Pueblo7 hr
May 18, 12:46 PM MDTSpecial Weather StatementPUBBaca29 min
May 18, 1:41 PM MDTSpecial Weather StatementPUBBaca, Bent, Otero, Prowers49 min
May 18, 2:49 PM MDTSpecial Weather StatementPUBOtero26 min
May 18, 3:48 PM MDTSpecial Weather StatementPUBKiowa42 min
May 18, 4:08 PM MDTSpecial Weather StatementPUBKiowa37 min
May 18, 4:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
May 18, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min
May 18, 5:39 PM MDTSpecial Weather StatementPUBFremont51 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.